# SDR FDEA201401062114

- Difficulty date: January 6, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 77,451 hours, 28,910 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LONGERON 50R CORRODED BETWEEN STATION 1944 TO 1965.  CUT OUT DAMAGED SECTION OF LONGERON 50R STATION 1955 TO 1965 IAW SRM 53-10-00 FIG 2.  INSTALLED NEW FABRICATED LONGERON SPLICE AT LONGERON 50R BETWEEN STATION 1955 THRU 1965 IAW SRM 51-33-01 VOL II ABD EA 8-5310-T0305476.  FABRICATED TYPE II LONGERON SPLICE MADE OUT OF 7075-T6 IAW SRM 53-10-00.  CHECKED FABRICATED PART WITH EDDY CURRENT METHOD FOR DEFECT, NO DEFECT NOTED.  RE-INSTALLED PREVIOUSLY REMOVED WEB & FLOOR PANELS FOR ACCESS.
